MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 3; CEMENTED PATELLAR IMPLANT

MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 3; CEMENTED PATELLAR IMPLANT
Model Number 02.07.0035RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16.Apr.2021: lot 1907567: (b)(4) items manufactured and released on 2-oct-2019.Expiration date: 18-sep-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other reported event.
 
Event or Problem Description
4 months after implantation of the patella implant, it was revised with the competitor product due to pain, patella implant mobilization and instability.The primary surgery was performed on (b)(6) 2016 and the patella implant was installed on (b)(6) 2020.Probably also the liner was revised, but it can't be confirmed.There was no problem with the liner.

Brand Name
GMK-PRIMARY PATELLA RESURFACING SIZE 3
Common Device Name
CEMENTED PATELLAR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11782203
Report Number3005180920-2021-00351
Device Sequence Number19747743
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model Number02.07.0035RP
Device Catalogue Number02.07.0035RP
Device Lot Number1907567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR